# SDR R61A20110410

- Difficulty date: December 5, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 11,428 hours, 9,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Extension
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RT AFT SEAT TRACK EXTENSION CORRODED.  MAINTENANCE REMOVED AND REPLACED RT AFT SEAT TRACK EXTENSION IAW EMB 175 SRM 51-40-02, 51-42-01, 51-43-03.  AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
